# SDR ASAA2017122923045

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,380 hours, 10,639 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu Fire Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE LIGHT ILLUMINATED.  ACFT GROUNDED. CYCLED ACFT POWER, PERFORMED BITE TEST ON THE FMC IAW FIM 26-10 TASK 801, NO FAULTS NOTED. PERFORMED OPS TEST OF FDS IAW AMM 26-10-00. OPS TEST PASSED.
